# SDR SWIA202266388

- Difficulty date: July 29, 2022
- Submitted: September 1, 2022
- Operation: Air carrier
- Aircraft: N929SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7703
- Aircraft time: 46,417 hours, 39,521 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DAMAGE PROPAGATION ON PREVEOUSLY DOCUMENTED DAMAGE ON CARGO DOOR. REF. CP 24464106 AND ADM TRACKING #: N929SW7867.   (FILED CLOSED)   COMPLIED WITH PERMANANT REPAIR TO CARGO DOOR P/N 601R35027 S/N 7712  OUTER SKIN UPPER EDGE BETWEEN FS 574.00 AND FS605.00. IN REFERENCE TO REO 601R52-31-374 REV-- DATED 2022-08-04. ALSO CLOSED ADM TRACKING # N929SW7867
